Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I wanted the reason behind Cyclic Vomiting Syndrome and its solution.

I'm a sixteen year old girl with no past medical problems besides Seborrheic Dermatitis in my ears. I've been wondering if I have an anxiety disorder, Gastroduodenal Crohn's Disease, or Cyclic Vomiting Syndrome. On and off in the mornings I'll wake up with nausea or bad stomach pain. Many times it will cause me to vomit and sometimes the vomiting makes me feel a little better. Although, sometimes this would come on in the middle of school in the past school year. This morning I also have gas associated with it. I've has this problem mildly since I was probably 11 or 12. Although, in this past year it has flared up a lot. Any ideas of what could be wrong with me? Thanks so much!
Asked On : Wed, 12 Aug 2009
Answers:  3 Views:  1217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
I forgot a detail... Last December it got really bad during my period and before a two week vacation I weighed 113 and ever since then I've weighed 105. I do not gain weight and I never have really. I had period pain so bad then I couldn't move or speak.
Answered: Wed, 12 Aug 2009
General & Family Physician Dr. Gautam Das's  Response
Hi. Please take a note of what factors cause aggravation and consult a gastroenterologist for an upper GI endoscopy. This will help to establish a diagnosis. In the meantime please take care to avoid hot and spicy food.....and long periods of hunger.
Answered: Fri, 25 Feb 2011
I find this answer helpful
General & Family Physician Dr. Paresh N.Doshi's  Response
No you do not have the diseases mentioned by you so kindly do not worry.Suggest consult a Gastrenterologist to rule out any stomach ulceration or gastritis.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor